# SDR DALA2024030703134

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 56,877 hours, 29,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 EMERGENCY EXIT LIGHTS INTERMITTENTLY ILLUMINATE. CORRECTIVE ACTION: PERFORMED OPS CK OF ALL EPSU MODULES IAW A319 TSM 33-51-00-710-001-A. NO FAULTS. NO HISTORY. OK FOR SVC. (5293702)
